# SDR CALA2024012200168

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 28,751 hours, 10,379 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1202
- Condition: Cracked
- Location: Bulkhead Web
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS CENTER WING REAR SPAR L/H VAPOR BARRIER WEB UPPER ATTACHED ANGLE CRACKED @ STA 663 LBL 7. REF. AAR N/R:9218622 REPAIRED ATTACH ANGLE AT STA 663 LBL 7 IN REF. B737-900ER SRM 57-10-10-2R-5. WORK ACCOMPLISHED BY:V896697 INSPECTED BY Q.C:V891470 REF. AAR N/R:9218622
